# SDR N250TR0003

- Difficulty date: May 5, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,216 hours, 25,441 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Auto Throttles Inop.
